# SDR ARWA980504

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 2770 · Gust Lock Damper System
- Part: Wire Rope
- Part number: 3653163527
- Condition: Broken
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - FLT 510 - ON PRE-DEPARTURE CHECK, FOUND MANUAL REVERSION LIGHT ON WITH GUST LOCK LOCKED.  FABRICATED GUST LOCK CABLE RUN IAW MM 91-10-22.  INSTALLED IAW MM 27-70-0, OPS CHECKED NORMAL.  (M)
